MathSciNet Relay Station
MathSciNet bibliographic data
MR1192741 (94i:60006) 60B12 (60J60)
Shiga, Tokuzo Ergodic theorems and exponential decay of sample paths for certain interacting diffusion systems. Osaka J. Math. 29 (1992), no. 4, 789–807.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement